MathSciNet Relay Station
MathSciNet bibliographic data
MR298594 (45 #7646) 53C40
Kaul, Helmut Ein Einschliessungssatz für $H$-Flächen in Riemannschen Mannigfaltigkeiten. (German) Manuscripta Math. 5 (1971), 103–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement